# SDR SWI2024031200210

- Difficulty date: December 1, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL CORRODED IN MULTIPLE AREAS   (C-CHECK RO 3/9/2024)   REMOVED AND INSTALLED NEW REPLACE PAX DOOR SILL REF CRJ 200 SRM 51-42-06 AND DWG 600-31535 REV J.COMPLIED WITH 51-900-1003-SKY . PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
